Alert archive / Washington / Winter Storm Warnings in 2016

Winter Storm Warning 2, NWS Seattle, WA

January 28, 2016

NWS Seattle, WA issued this winter storm warning at Jan 28, 2016, 3:02 PM PST. It took effect at Jan 29, 2016, 8:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2016, 3:02 PM PST (23:02 UTC)
In effect from
Jan 29, 2016, 8:00 AM PST
Expired
Jan 29, 2016, 2:23 PM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

752 
WWUS46 KSEW 282302
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
302 PM PST THU JAN 28 2016

WAZ569-291230-
/O.UPG.KSEW.WS.A.0004.160129T2000Z-160131T0500Z/
/O.NEW.KSEW.WS.W.0002.160129T1600Z-160130T2300Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
302 PM PST THU JAN 28 2016

...WINTER STORM WARNING IN EFFECT FROM 8 AM FRIDAY TO 3 PM PST
SATURDAY FOR THE CASCADES OF PIERCE AND LEWIS COUNTIES...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 3 PM
PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...HEAVY SNOW AT TIMES FROM FRIDAY MORNING THROUGH
  SATURDAY AFTERNOON.

* SNOW LEVEL...2500 FEET ON FRIDAY...FALLING TO 1500 FEET ON
  FRIDAY NIGHT AND SATURDAY.

* SNOW ACCUMULATION...ABOUT TWO FEET OF SNOW NEAR PARADISE ON
  FRIDAY AND SATURDAY. ABOUT ONE FOOT OF SNOW NEAR WHITE PASS.

* MAIN IMPACT...TRAVEL INTO THE CASCADES WILL BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF
SNOW...SLEET... AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS
ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

&&

$$

WAZ567-568-291230-
/O.UPG.KSEW.WS.A.0004.160129T2000Z-160131T0500Z/
/O.NEW.KSEW.WW.Y.0007.160129T1700Z-160130T2300Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
302 PM PST THU JAN 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 PM
PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...SNOW WILL DEVELOP ON FRIDAY MORNING...BECOMING HEAVY IN
  AT TIMES THROUGH SATURDAY AFTERNOON.

* SNOW LEVEL...2500 FEET ON FRIDAY...FALLING TO 1000 TO 1500 FEET
  ON FRIDAY NIGHT AND SATURDAY.

* SNOW ACCUMULATION...5 TO 8 INCHES OF SNOW IN EACH 12-HOUR
  PERIOD...WITH A TOTAL OF 10 TO 16 INCHES FROM FRIDAY MORNING
  THROUGH SATURDAY AFTERNOON.

* MAIN IMPACT...TRAVEL INTO THE CASCADES WILL BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
2 follow-up statements
275 
WWUS46 KSEW 291136
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
336 AM PST FRI JAN 29 2016

WAZ569-300000-
/O.CON.KSEW.WS.W.0002.160129T1600Z-160130T2300Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
336 AM PST FRI JAN 29 2016

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
3 PM PST SATURDAY...

* TIMING...HEAVY SNOW AT TIMES FROM THIS MORNING THROUGH SATURDAY
  AFTERNOON.

* SNOW LEVEL...3000 FEET TODAY...FALLING TO 1500 FEET ON TONIGHT
  AND SATURDAY.

* SNOW ACCUMULATION...ABOUT TWO FEET OF SNOW AT PARADISE THROUGH
  SATURDAY. ABOUT ONE FOOT OF SNOW NEAR WHITE PASS.

* MAIN IMPACT...TRAVEL INTO THE CASCADES WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...
AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.
THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

WAZ567-568-300000-
/O.CON.KSEW.WW.Y.0007.160129T1700Z-160130T2300Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
336 AM PST FRI JAN 29 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PST SATURDAY...

* TIMING...SNOW WILL DEVELOP THIS MORNING...BECOMING HEAVY IN AT
  TIMES TONIGHT THROUGH SATURDAY AFTERNOON.

* SNOW LEVEL...3000 FEET TODAY...FALLING TO 1500 TO 2000 FEET
  TONIGHT AND SATURDAY.

* SNOW ACCUMULATION...A TOTAL OF 6 TO 18 INCHES FROM THIS MORNING
  THROUGH SATURDAY AFTERNOON.

* MAIN IMPACT...TRAVEL INTO THE CASCADES WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
552 
WWUS46 KSEW 292223
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
223 PM PST FRI JAN 29 2016

WAZ569-300630-
/O.CAN.KSEW.WS.W.0002.000000T0000Z-160130T2300Z/
/O.EXA.KSEW.WW.Y.0007.000000T0000Z-160130T2300Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
223 PM PST FRI JAN 29 2016

...WINTER WEATHER ADVISORY IN EFFECT FOR THE CASCADES OF PIERCE
AND LEWIS COUNTIES ABOVE 2000 FEET UNTIL 3 PM PST SATURDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY.
THE WINTER STORM WARNING HAS BEEN CANCELLED.

* ACCUMULATION...6 TO 11 INCHES OF SNOW...WITH LOCALLY HIGHER
  AMOUNTS...IS LIKELY BY LATE SATURDAY AFTERNOON.

* SOME AFFECTED LOCATIONS...LONGMIRE AND PARADISE ON MOUNT
  RAINIER.

* MAIN IMPACT...SNOW COVERED ROADS AND REDUCED VISIBILITIES AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR
1-800-695-7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WAZ567-568-300630-
/O.CON.KSEW.WW.Y.0007.000000T0000Z-160130T2300Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
223 PM PST FRI JAN 29 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE CASCADES OF
WHATCOM...SKAGIT...SNOHOMISH...AND KING COUNTIES ABOVE 2000 FEET
UNTIL 3 PM PST SATURDAY...

* ACCUMULATION...5 TO 10 INCHES OF SNOW...WITH LOCALLY HIGHER
  AMOUNTS...IS LIKELY BY LATE SATURDAY AFTERNOON.

* SOME AFFECTED LOCATIONS...MOUNT BAKER SKI AREA AND STEVENS PASS.  

* MAIN IMPACT...SNOW COVERED ROADS AND REDUCED VISIBILITIES AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR
1-800-695-7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 28, 9:43 AM PST, 5 hours 19 minutes earlier.

Area forecast discussion, Jan 28, 9:43 AM PST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
943 AM PST THU JAN 28 2016

.SYNOPSIS...A VIGOROUS FRONT WILL EXIT WESTERN WASHINGTON THIS
MORNING...WITH A BREAK IN STEADY RAIN THIS AFTERNOON AND TONIGHT.
AN COLD FRONT WILL BRING LIGHT RAIN AS IT SWEEPS ACROSS THE AREA
ON FRIDAY. MODERATE WESTERLY FLOW ALOFT AND ONSHORE FLOW BEHIND
THE FRONT WILL PRODUCE SHOWERS OVER THE LOWLANDS AND SNOW OVER THE
MOUNTAINS FRIDAY NIGHT THROUGH SATURDAY NIGHT. AN UPPER LEVEL
TROUGH WILL REMAIN OVER THE REGION SUNDAY AND MONDAY FOR SCATTERED
SHOWERS AND COOLER TEMPERATURES.

&&

.SHORT TERM...EFFECTS OF LAST NIGHT'S VIGOROUS COLD FRONT WILL
SOON EXIT WRN WA. WINDS HAVE EASED SIGNIFICANTLY WITH SMALL CRAFT
WESTERLIES THROUGH THE STRAIT...AND THERE IS A WELL-DEFINED BACK
EDGE TO THE STEADY RAIN ON RADAR. TEMPS ALOFT ARE COOLING AS
EVIDENCED BY A TEMP DROP AT HURRICANE RIDGE FROM 37F TO 32F IN THE
PAST 4 HOURS. SEE THE HYDROLOGY SECTION FOR A SUMMARY OF OBSERVED
RAINFALL AND RIVER IMPACTS.

THIS MORNING'S FRONTAL PASSAGE HAS USHERED IN A SHIFT FROM SW FLOW
ALOFT TO A MORE ZONAL WESTERLY FLOW. WITHIN THE WESTERLY FLOW...A
SHORTWAVE RIDGE WILL QUICKLY PASS ACROSS WRN WA THIS
EVNG...PROVIDING A WELL-DEFINED 9-12 HOUR BREAK IN PRECIP IN
ADVANCE OF THE NEXT FRONT TOMORROW.

ON FRI...A NORTHEAST-MOVING LOW CENTER WILL PEAK AS A 989 MB LOW
AS IT REACHES QUEEN CHARLOTTE STRAIT AROUND MID-DAY FRI. A
NEGATIVELY TILTED TRAILING COLD FRONT WILL QUICKLY SWEEP ACROSS
WRN WA LATE FRI MORNING. A SHIELD OF STRATIFORM PRECIP WILL
QUICKLY OVERSPREAD THE AREA ON FRI MORNING...THEN EXIT JUST AS
QUICKLY OVER THE COURSE OF FRI AFTN. PRE-FRONTAL EASTERLY FLOW
THROUGH THE CASCADES WILL KEEP SNOW LEVELS LOW ENOUGH FOR SNOW IN
THE CASCADE PASSES.

BEHIND THE FRONT...SOUTHERLY PRESSURE GRADIENTS WILL QUICKLY PICK
UP...BRINGING A SURGE OF BREEZY AND WINDY CONDITIONS. MODERATE TO
STRONG WESTERLY FLOW ALOFT WILL DEVELOP...AND THE INTRODUCTION OF
COLD AIR ALOFT WILL DESTABILIZE THE AIR MASS AND BRING SNOW LEVELS
DOWN TO 1500-2000 FEET ON FRI EVNG. THIS SETUP WILL FOCUS SNOW
OVER THE MTNS...AND WESTERLY FLOW ALOFT IS USUALLY FAVOR FOR
IMPACTING THE PASSES AS WELL. THE PATTERN IS ALSO FAVORABLE FOR A
PUGET SOUND CONVERGENCE ZONE (PSCZ)...WHICH CAN FOCUS A LOT OF
SNOW NEAR STEVENS PASS. THE POST-FRONTAL SETUP WILL CONTINUE FROM
FRI AFTN THROUGH FRI NGT AND SATURDAY TOO. MAY BE AN ENHANCEMENT
OF THE MTN SNOW ON SAT AFTN AS AN OPEN LOW PRESSURE WAVE PASSES BY
IN THE W FLOW ALOFT. OVER THE LOWLANDS...WOULD EXPECT SHOWERS AT
TIMES FOR THE COAST AND NEAR THE PSCZ. WEST FLOW ALOFT USUALLY
FAVORS AN OLYMPIC PRECIP SHADOW OVER THE CENTRAL SOUND
REGION FROM BREMERTON TO SEATTLE.

ON SUNDAY...WE STILL HAVE THE COOL AND UNSTABLE AIR MASS IN
PLACE...BUT THE LOW-LEVEL ONSHORE FLOW WILL BASICALLY CUT OFF.
THIS SIGNIFICANTLY REDUCES OROGRAPHIC FORCING. THERE SHOULD STILL
BE A FEW SHOWERS AROUND...BUT THEY WILL BE MUCH FEWER AND FARTHER
BETWEEN...AND HEAVY SNOWFALL OVER THE MTNS WILL HAVE ENDED BY
SUNDAY. 		HANER

.LONG TERM...FROM PREVIOUS DISCUSSION...A WEAK UPPER LEVEL RIDGE
WILL BRING MAINLY DRY WEATHER AS WE HEAD INTO MONDAY. AN UPPER
LEVEL SHORT WAVE TROUGH MAY TRIGGER A FEW SHOWERS ON TUESDAY BUT
CONFIDENCE IS LOW. POPS ARE 20- 30 ACROSS THE BOARD FOR NOW. A
WEAK/SPLITTING FRONT WILL REACH THE COAST WEDNESDAY NIGHT INTO
THURSDAY. TEMPS ARE CLOSE TO NORMAL. OVERALL A RELATIVELY QUIET
PATTERN THROUGH THE MIDDLE OF NEXT WEEK. 33

&&

.AVIATION...WEST TO SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON
THIS MORNING WILL CONTINUE THROUGH TONIGHT...WITH LOW LEVEL
ONSHORE FLOW IN THE WAKE OF THE FRONTAL SYSTEM MOVING THROUGH THIS
MORNING. THE AIR MASS IS MOIST...BUT THERE WILL BE SOME DRYING
ABOVE 5000 FT THIS AFTERNOON.

IFR TO LOW-END MVFR CONDITIONS CONTINUE OVER MOST OF THE FORECAST
AREA THIS MORNING...WITH FAIRLY WIDESPREAD RAIN THAT IS LOCALLY
HEAVY. THERE WILL BE IMPROVEMENT DURING THE DAY AS THE FRONT MOVES
EAST OF THE CASCADES AND THE AIR MASS DRIES SOMEWHAT ALOFT. VFR
CONDITIONS SHOULD BE WIDESPREAD BY EARLY TO MID AFTERNOON. PATCHY
FOG AND LOW CLOUDS COULD FORM OVERNIGHT...BUT FOR THE MOST PART
VFR CONDITIONS WILL CONTINUE.

KSEA...SOUTHWEST WIND 10-16 KT GUSTING 24 KT...EASING DURING THE
AFTERNOON AND BECOMING SOUTHEAST 6-10 KT TONIGHT. THE TERMINAL
SHOULD SEE GRADUAL IMPROVEMENT TO VFR CONDITIONS THROUGH THE
MORNING AND EARLY AFTERNOON...AND THAT SHOULD CONTINUE THROUGH
TONIGHT. MCDONNAL

&&

.MARINE...ONSHORE FLOW WILL CONTINUE TODAY IN THE WAKE OF THE COLD
FRONT THAT IS GETTING READY TO MOVE ACROSS THE CASCADES. ALL THE
GALES THAT OCCURRED OVERNIGHT AND EARLY THIS MORNING HAVE EASED.
SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH AT LEAST FRIDAY FOR
THE COASTAL WATERS AND WEST ENTRANCE STRAIT OF JUAN DE FUCA DUE TO
A COMBINATION OF WIND AND SWELL. SMALL CRAFT ADVISORIES FOR POST-
FRONTAL WESTERLIES WILL CONTINUE TODAY FOR THE CENTRAL AND EASTERN
STRAIT...AND THROUGH NOON FOR THE REMAINING INLAND WATERS.

A NEGATIVELY TILTED OCCLUDED FRONT WILL MOVE NORTHEAST THROUGH THE
FORECAST AREA FRIDAY AFTERNOON AND NIGHT...FOLLOWED BY A STRONG
SURFACE TROUGH AND UPPER SHORTWAVE ON SATURDAY. WINDS WILL RISE
ESPECIALLY WITH AND IN THE WAKE OF THE OCCLUDED FRONT...AND THERE
IS A CHANCE OF GALES OVER THE COASTAL WATERS AND IN THE STRAIT OF
JUAN DE FUCA THROUGH SATURDAY.

WESTERLY SWELL OF 18 TO 21 FEET OVER THE COASTAL WATERS WILL
GRADUALLY SUBSIDE TO 13 TO 17 FT FRIDAY AFTERNOON...THEN BUILD TO
16 TO 20 FT AGAIN FRIDAY NIGHT AND SATURDAY. THE HIGH SURF
ADVISORY MAY NEED TO BE EXTENDED FOR THE CENTRAL WASHINGTON COAST
ONLY TO ADDRESS POSSIBLE BEACH EROSION IN THE ESPECIALLY
VULNERABLE AREA NEAR THE OCEAN SHORES NORTH JETTY. MCDONNAL

&&

.HYDROLOGY...RAINFALL SUMMARY...24-HOUR RAINFALL AMOUNTS OF 4-5
INCHES HAVE BEEN COMMON OVER THE OLYMPIC MTNS...WITH OBSERVED
RAINFALL RATES NEAR ONE-HALF INCH PER HOUR DURING THE PEAK OF THE
RAIN EVENT LAST EVNG. THIS HAS DRIVEN THE SKOKOMISH TO MAJOR FLOOD
STAGE...WITH FLOODING ON OTHER RIVERS WITH HEADWATERS OVER THE
OLYMPICS...INCLUDING THE BOGACHIEL AND ELWHA. THE BOGACHIEL HAS
ALREADY CRESTED...AND THE ELWHA WILL CREST VERY SOON.

OVER THE NORTH CASCADES...3-5 INCHES OF RAIN OCCURRED NEAR MOUNT
BAKER. THIS HAS DRIVEN THE SOUTH FORK OF THE NOOKSACK ABOVE FLOOD
STAGE...WITH DOWNSTREAM FLOODING POSSIBLE LATER TODAY. THE SKAGIT
RIVER IS CURRENTLY RISING QUICKLY AT CONCRETE AND IS BEING
MONITORED CLOSELY. OTHER RIVERS FURTHER SOUTH ARE SEEING
SIGNIFICANT RISES BUT ARE EXPECTED TO REMAIN BELOW FLOOD STAGE.

NO ADDITIONAL HYDROLOGICALLY SIGNIFICANT RAIN IS EXPECTED OVER THE
OLYMPIC PENINSULA FOR THE NEXT 7 DAYS...AND HYDROLOGICALLY
SIGNIFICANT RAIN WILL END OVER THE CASCADES WITHIN THE NEXT 1-2
HOURS. SO IT WILL SOON BE A MATTER OF WATCHING WATER AND FLOOD
WAVES MOVE DOWNSTREAM WITHIN EACH RIVER SYSTEM. 	HANER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR CASCADES OF PIERCE AND LEWIS COUNTIES-CASCADES
     OF SNOHOMISH AND KING COUNTIES-CASCADES OF WHATCOM AND
     SKAGIT COUNTIES.

     FLOOD WATCH UNTIL 7 PM PST THIS EVENING FOR BELLEVUE AND
     VICINITY-CASCADES OF SNOHOMISH AND KING COUNTIES-CASCADES
     OF WHATCOM AND SKAGIT COUNTIES-CENTRAL COAST-EAST PUGET
     SOUND LOWLANDS-EASTERN STRAIT OF JUAN DE FUCA-EVERETT AND
     VICINITY-LOWER CHEHALIS VALLEY AREA-NORTH COAST-OLYMPICS-
     WESTERN SKAGIT COUNTY-WESTERN STRAIT OF JUAN DE FUCA-
     WESTERN WHATCOM COUNTY.

     HIGH SURF ADVISORY UNTIL NOON PST TODAY FOR CENTRAL COAST-NORTH
     COAST.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 PM PST FRIDAY FOR
     GRAYS HARBOR BAR.

     SMALL CRAFT ADVISORY UNTIL 6 PM PST FRIDAY FOR COASTAL WATERS
     FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
     WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
     COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
     NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
     10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR CENTRAL
     U.S. WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL NOON PST TODAY FOR ADMIRALTY INLET-
     NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-PUGET
     SOUND AND HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 8:27 PM PSTStorm WarningSEW6 hr
Jan 27, 9:04 PM PSTHigh Wind WarningSEWSan Juan11 hr
Jan 28, 1:26 AM PSTRiver Flood WarningSEWClallam18 hr
Jan 28, 7:14 AM PSTRiver Flood WarningSEWWhatcom18 hr
Jan 28, 8:17 AM PSTRiver Flood WarningSEWClallam12 hr
Jan 28, 9:15 AM PSTSmall Craft AdvisorySEW11 hr
Jan 28, 9:23 AM PSTRiver Flood WarningSEWWhatcom27 hr
Jan 28, 10:05 AM PSTRiver Flood WarningSEWSnohomish17 hr
Jan 28, 11:42 AM PSTRiver Flood WarningSEWSkagit29 hr
Jan 28, 11:42 AM PSTRiver Flood WarningSEWSnohomish21 hr
Jan 28, 1:29 PM PSTRiver Flood WarningSEWKing17 hr
Jan 28, 2:59 PM PSTSmall Craft AdvisorySEW3 days
Jan 28, 2:59 PM PSTSmall Craft Advisory for Hazardous SeasSEW6 hr
Jan 28, 3:02 PM PSTWinter Weather AdvisorySEW48 hr
Jan 28, 3:08 PM PSTRiver Flood WarningSEWKing33 hr

Nearby

Winter Storm Warnings in Washington, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.